RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2011, Volume 23, Number 5, Pages 3–15 (Mi mm3106)  

On study of relative phase permeabilities for anisotropic media

A. Kh. Pergamenta, P. Yu. Tominb

a Keldysh Institute for Applied Mathematics RAS, Moscow
b Moscow Institute of Physics and Technologies

Abstract: In the paper study of properties of relative phase permeabilities for media with anisotropic filtration properties is carried out using numerical-analytical method. The anisotropy may be related to fracturing caused by brittle crushing. The analysis of relations between phase and absolute permeability tensors is made in assumption of capillary equilibrium. Samples of relative phase permeability functions are obtained for media with orthotropic and monocline symmetry of filtration properties. The influence of connectivity property on the functions is shown, and the saturation dependence of direction of principal axes for phase permeability tensor is investigated. Thereby the misalignment of phase and absolute permeability tensors is shown. The results qualitatively coincide with experimental data.

Keywords: anisotropy, fractured media, multiphase flows, relative phase permeability.

Full text: PDF file (406 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2012, 4:1, 1–9

Received: 11.01.2011

Citation: A. Kh. Pergament, P. Yu. Tomin, “On study of relative phase permeabilities for anisotropic media”, Matem. Mod., 23:5 (2011), 3–15; Math. Models Comput. Simul., 4:1 (2012), 1–9

Citation in format AMSBIB
\Bibitem{PerTom11}
\by A.~Kh.~Pergament, P.~Yu.~Tomin
\paper On study of relative phase permeabilities for anisotropic media
\jour Matem. Mod.
\yr 2011
\vol 23
\issue 5
\pages 3--15
\mathnet{http://mi.mathnet.ru/mm3106}
\transl
\jour Math. Models Comput. Simul.
\yr 2012
\vol 4
\issue 1
\pages 1--9
\crossref{https://doi.org/10.1134/S2070048212010097}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896999684}


Linking options:
  • http://mi.mathnet.ru/eng/mm3106
  • http://mi.mathnet.ru/eng/mm/v23/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:628
    Full text:125
    References:50
    First page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020